Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 4, Pages 80–85 (Mi vmj565)  

On deviation of harmonic almost periodic functions from their boundary values

Yu. Kh. Khasanov

Russian-Tajik Slavonic University, Dushanbe, Tadjikistan

Abstract: Some estimates of a measure of displacements of harmonic almost periodic functions from their boundary values are obtained. Uniform almost periodic functions are considered as boundary functions and the estimates are stated in terms of modulus of continuity.

Key words: almost periodic function, harmonic function, boundary values, modulus of continuity.

Full text: PDF file (170 kB)
References: PDF file   HTML file
UDC: 517.512
Received: 05.04.2015

Citation: Yu. Kh. Khasanov, “On deviation of harmonic almost periodic functions from their boundary values”, Vladikavkaz. Mat. Zh., 17:4 (2015), 80–85

Citation in format AMSBIB
\Bibitem{Kha15}
\by Yu.~Kh.~Khasanov
\paper On deviation of harmonic almost periodic functions from their boundary values
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 4
\pages 80--85
\mathnet{http://mi.mathnet.ru/vmj565}


Linking options:
  • http://mi.mathnet.ru/eng/vmj565
  • http://mi.mathnet.ru/eng/vmj/v17/i4/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:109
    Full text:48
    References:62

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022